# SDR VNAA0209019

- Difficulty date: September 15, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 18,213 hours, 15,961 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING, FLIGHT 4180 EXPERIENCED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND EXECUTED A MISSED APPROACH.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND TURNED OFF THE NOSE WHEEL STEERING AND ANTI-SKID.  FLIGHT 4180 THEN LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND RERACKED THE NOSE WHEEL STEERING CONTROL UNIT THEN PERFORMED TAXI CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  THE PROBLEM COULD NOT BE DUPLICATED DURING THESE OPERATIONAL CHECKS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
